# SDR SWAA2021090203518

- Difficulty date: August 3, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 353 Lbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS353 LBL11 WL208. ; / [01] VERIFIED APPLICABILITY OF SRM 53-10-51-0I-2 FOR IDENTIFICATION AND NO FOUND ALLOWABLE DAMAGE FOR THIS PART. REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C.; [02] REMOVED INTERCOSTAL AT FWD WET AREA BS 344- BS360 LBL11 WL208 IAW SRM 51-40-02-0G-0; [03] ADDED PART REQUIREMENT; [04] VERIFIED CORRECTIVE ACTION 1 PER SRM 51-10-02-0G-0; PAR.9.C; [05] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD WET AREA BS344-BS360 LBL11 WL208 IAW SRM 51-40-05-0G-0 AND DWG 141A5230. OK TO INSTALL.; [06] VERIFIED LOCATED AND DRILLED NEW INTERCOSTAL AT FWD WET AREA BS344-BS360 LBL11 WL208 IAW SRM 51-40-05-0G-0 AND DWG 141A5230. OK TO INSTALL.; [07] INSTALLED NEW INTERCOSTAL AT FWD WET AREA BS344-BS366 LBL11 WL208 IAW SRM 51-40-02-0G-0 AND DWG#141A5230; [08] RII INSPECTED GOOD INSTALLATION PER SRM 51-40-02 AND DWG 141A5230.; [09] VERIFIED GOOD INSTALLATION OF NEW INTERCOSTAL PER SRM 51-40-02 AND DWG 141A5230; JOB COMPLETE.
